# SDR IPXA2024041560472

- Difficulty date: March 25, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,274 hours, 22,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Bs 1200-1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WTB STRUCTURE - T-CHORD STA 1200 -1240 LH HAS CORROSION INSTALLED NEW T-CHORD I.A.W SRM 51-40-02-0G.
